# SDR DALA2015082605216

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Delaminated
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED DOUBLER ON INTRADOSE OF INBD FLAP INBD GUIDE VANE AT RT WING.  INBD FLAP, INBD GUIDE VANE AT RT WING WAS REPAIRED IAW SRM 57-03D, PAR 11.
